# SDR SWIA201334744

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 28,992 hours, 24,194 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF SELECTED GEAR HANDLE TO UP POSITION, LANDING GEAR DID NOT RETRACT.  CYCLED GEAR HANDLE AFTER FOLLOWING QRH PROCEDURES.  GEAR RETRACTED & BOTH MESSAGES EXTINGUISHED.  FLT#5295 REPLACED PARKING BRAKE SHUT-OFF VALVE IAW AMM.
